# SDR FDEA201205121802

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,326 hours, 33,784 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1180504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT APPROXIMATELY XOS 906 L/E LOWER SURFACE PANEL ATTACHMENT STRUCTURE FOUND CRACKED.  REPAIRED IAW SRM 57-10-00, FIG 49, VOLUME I REVISION 98.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
